# SDR UALA2010071202476

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,518 hours, 10,429 cycles
- Engine: Pwa PW4056
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: SEDL0C9B
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD QTY ZERO.  EICAS MSG DISPLAYED (L & R) HYD QTY SYSTEM PRESS LIGHT NOT ILLUM, POS 1 (01=L,02=R).  CREW COMMENTS:  HYD QTY NOT ZERO, DECREASING SLOWLY FROM .37.  FOUND DIFFERENTIAL PRESSURE INDICATOR FOR THE PRESSURE FILTER, IN NR 1 ENGINE PYLON, DRIPPING STATICALLY AND SPRAYING WHEN PUMPS TURNED ON.  REPLACED DIFFERENTIAL PRESSURE INDICATOR, RAN PUMPS, NO LEAKS NOTED.  LT HYDRAULIC RESERVOIR AT .03 ON ARRIVAL.  SERVICED TO FULL.
